INVESTIGADORES
TOLOZA Julio Hugo
artículos
Título:
On dB spaces with nondensely defined multiplication operator and the existence of zero-free functions
Autor/es:
LUIS O. SILVA; JULIO H. TOLOZA
Revista:
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Editorial:
ACADEMIC PRESS INC ELSEVIER SCIENCE
Referencias:
Lugar: Amsterdam; Año: 2015 vol. 421 p. 996 - 996
ISSN:
0022-247X
Resumen:
In this work we consider de Branges spaces where the multiplication operator by the independent variable is not densely defined.  First, we study the canonical selfadjoint extensions of the multiplication operator as a family of rank-one perturbations from the viewpoint of the theory of de Branges spaces.  Then, on the basis of the obtained results, we provide new necessary and sufficient conditions for a real, zero-free function to lie in a de Branges space.